| Model Number |
MMT-523NAH |
| Medical Device Problem Code |
Mechanical Problem (1384)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
09/17/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.
Event or Problem Description
The customer reported via phone call that the insulin pump received motor error alarm.The customer¿s blood glucose level was 115 mg/dl at the time of the incident.The customer reported that the drive support cap was sticking out.The customer reported that during manual prime the insulin pump sprays out insulin instead of drops.The customer reported that alarm occurred during manual prime.The customer was advised that the insulin pump needed to be replaced and was advised to discontinue use of the insulin pump and revert to the backup plan.The insulin pump will not be returned for analysis.